MAUDE Adverse Event Report: SMITH & NEPHEW, INC. ULTRA FAST-FIX ASSEMBLY - STRAIGHT; SUTURE, NONABSORBABLE, SYNTHETIC, POLYETHYLENE

SMITH & NEPHEW, INC. ULTRA FAST-FIX ASSEMBLY - STRAIGHT; SUTURE, NONABSORBABLE, SYNTHETIC, POLYETHYLENE
Model Number 72201490
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 03/26/2018
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that t2 did not deployed.There was no delay or patient injury reported.
 
Additional Manufacturer Narrative
The blue split cannula was returned.The white depth limiter was returned untrimmed.T1 and t2 were returned.T1 had been previously freed from the needle tip.T2 was found situated at the tip of the delivery needle and partial suture remained inside the track.Visual inspection confirmed that the needle was straight and showed no damage.Functional evaluation confirmed that the manual advancement lever was fully advanced.T2 was successfully manually stripped off the needle tip with a gentle tug on the suture.This is the intended use for this product.No mechanical failure was found for the device returned.No root cause related to the manufacture of the device was confirmed.No further investigation is warranted.
 
Additional Manufacturer Narrative
Due to no product return the complaint could not be confirmed.Definitive conclusions, accurate investigation and evaluation are not possible without product to evaluate.No further actions pursued at this time.

Brand Name
ULTRA FAST-FIX ASSEMBLY - STRAIGHT
Common Device Name
SUTURE, NONABSORBABLE, SYNTHETIC, POLYETHYLENE
Manufacturer (Section D)
SMITH & NEPHEW, INC.
130 forbes boulevard
mansfield MA 02048
MDR Report Key7439901
Report Number1219602-2018-00449
Device Sequence Number1146640
Product Code GAT
UDI-Device Identifier03596010610904
UDI-Public(01)03596010610904(17)191201(10)50525500
Combination Product (Y/N)N
Initial Reporter CountryIN
PMA/510(K) Number
K072322
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 08/10/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/01/2019
Device Model Number72201490
Device Catalogue Number72201490
Device Lot Number50525500
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/10/2018
Initial Date Received by Manufacturer 03/26/2018
Supplement Date Received by Manufacturer05/08/2018
08/20/2018
Initial Report FDA Received Date04/18/2018
Supplement Report FDA Received Date05/11/2018
08/21/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1